# SDR SWAA2012122710912

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,930 hours, 26,533 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 5940760
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR INDICATORS SHOWED RED AFTER 2 ATTEMPTS, 3RD ATTEMPT SHOWED GREEN ON CONFIG SYNOPTIC THEN GREEN ON THIRD ATTEMPT.  RE-ADJUSTED NLG RETRACT CYLINDER JAM NUT PER MM.
